My feed
Premium

Please
or
to access all these features

Mumsnet doesn't verify the qualifications of users. If you have medical concerns, please consult a healthcare professional.

Family planning

Periods - mood fluctuations - antidepressants

2 replies

TheMockTurtle · 06/02/2017 08:32

I am interested to know how your time of the month affects your mood.

I am 10 weeks post partum and I feel like I'm about to get my period. I'm so crampy and very anxious.

I'm on a low dose of antidepressants for mild depression/ anxiety which usually help. But right now, I feel like I do when I'm not on antidepressants. Very up and down. Anxious. Which affects my appetite. And just in general crap. If I didn't have 3 kids I'd love to just get into bed and sleep!

Is anyone on antidepressants and still feel terribly anxious as part of their cycle? I am worried this isn't normal and I should up my dose of antidepressants. Or maybe it doesn't matter what dose you're on... pms will always affect your mood?

OP posts:
scaevola · 06/02/2017 08:42

This is the contraception topic, and you haven't mentioned which method you are using.

Some pills certainly do have an effect on moods, and it would be worth going back to the family planning nurse to see if they recommend a change.

NicLovesCheese · 19/04/2017 15:51

Hey mockturtle,
Are the anti depressants for pnd? Your hormones will be all over the place as you already know so try to be easy on yourself! I dont know if its a thing but i find being anaemic makes me anxious. And yes, my anxiety is horrendous before my period,but it helps to know its "just hormones" and will be over once my period starts! Do go to docs if you're worried

Please create an account

To comment on this thread you need to create a Mumsnet account.